# SDR RAIA201310040001

- Difficulty date: October 4, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 32,085 hours, 28,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHT STRIP IS INOP AT ROWS 4,5.  MAINTENANCE REPLACED FLOOR EMERGENCY EXIT LIGHT STRIP, OPS CHECK GOOD.
